# SDR SWAA950724

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Bs 494
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RIGHT AFT SERVICE DOOR FRAME CRACKED AT BS 494 RBL 36 S24R.  REPAIRED PER TRAMCO EWO 95-0644.
